Article: Review of the Oriental mutillid wasps of the subfamily Ticoplinae (Hymenoptera, Mutillidae).

Article Information

Authors
Year
2001-10-01
Title
Review of the Oriental mutillid wasps of the subfamily Ticoplinae (Hymenoptera, Mutillidae).
Journal
Far Eastern Entomologist
Volume
99
Part
Pages
1-18

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files